For Better Performance Please Use Chrome or Firefox Web Browser

Publications

Preprints

  • R. Javadi, S. Ashkboos, Multi-way sparsest cut problem on trees with a control on the number of parts and outliers, 14 pages, Submitted.
  • R. Javadi, S. Ashkboos, An efficient parallel data clustering algorithm using isoperimetric number of trees, 12 pages, Manuscript.

  • R. Javadi, G. Omidi, On a question of Erdős and Faudree on the size-Ramsey numbers, 11 pages, Submitted.

  • R. Javadi, F. Khoeini, G. Omidi, A. Pokrovskiy, On the size-Ramsey number of cycles, 14 pages, Submitted.

  • R. Javadi, S. Hajebi, Edge Clique cover of claw-free graphs,72 pages, Submitted.

Papers in Refreed Journals

  • R. Javadi, F. Khodadadpoor, G. Omidi, Decomposition of complete uniform multi-hypergraphs into Berge paths and cycles, to appear in Journal of Graph Theory.

  • A. Davoodi, R. Javadi,  B. OmoomiClique covering sum of graphs, Acta. Math. Hungar. 149 (2016), 82-91.

  • A. Davoodi, R. Javadi,  B. OmoomiPairwise Balanced Designs and Sigma Clique Partitions,  Discrete Math. 339 (2016) 1450-1458.

  • R. Javadi, Z. Maleki, B. Omoomi, Local clique covering of claw-free graphs, J. Graph Theory  81 (2016) 92-104.

  • A. Daneshgar, R. Javadi, B. Shariat Razavi, Clustering and outlier detection using isoperimetric number of trees, Pattern Recognition 46 (2013) 3371-3382.

  • A. Daneshgar and R. Javadi, On the complexity of isoperimetric problems on trees, Discrete Appl. Math. 160 (2012) 116-131. preprint
  • A. Daneshgar, R. Javadi and L. MicloOn nodal domains and higher-order Cheeger inequalities of finite reversible Markov processes, Stochastic Processes and their Applications 122 (2012) 1748–1776. preprint 
  • R. Javadi and B. OmoomiOn the b-coloring of Kneser graphs, Discrete Math. 309 (2009) 4399-4408. preprint 
  • R. Javadi and B. Omoomi, Strategy of conflicts in game theory, Farhang va Andishe Riyazi 40 (2008) 47-62. (in Farsi) preprint 

Books (in farsi)

  • B. Omoomi and R. Javadi, Combinatorial games, Jahad Daneshgahi, 2010 (in Farsi).
  • R. Javadi, TeX Tutorial, Amoozeshhaye Bonyadi, 2012 (in Farsi).

Papers in Conferences

  • R. Javadi and S. Hajebi, Structure of claw-free graphs and its clique covering, IPM Combinatorics and Computing Conference, Tehran, May 16-18, 2017. (invited speaker)

  • A. Davoodi, R. Javadi and B. Omoomi, Bounds on Some Variants of Clique Cover Numbers.  46th Annual Iranian Mathematical Conference, Yazd University, August 25-28, 2015.

  • A. Davoodi and R. Javadi, Nordhaus-Gaddum Inequalities for sigma clique partition number of graphs. 45th Annual Iranian Mathematical Conference, Semnan University, August 26-29, 2014.

  • R. Javadi, Local Boolean rank of matrices and a new bollobas-type inequality in set systems.  44th Annual Iranian Mathematical Conference, Ferdowsi University of Mashhad, 27-30 Aug. 2013.

  • R. Javadi, Z. Maleki, B. Omoomi, A variant of edge clique covering, International Conference on Discrete Mathematics and Computer Science, Beirut, Lebanon, 13-17 Nov. 2012.

  • A. Daneshgar and R. Javadi. Isoperimetry problems on trees. International Workshop of Graph Coloring and its Application, Tiruchirappalli, India, 7-9 Aug. 2010. (Invited Speaker)
  • B. Omoomi and R. Javadi. b-Coloring of Kneser graphs. 39th Annual Iranian Mathematical Conference, Shahid Bahonar University of Kerman, 24-27 Aug. 2008.
  • R.Javadi and B. Omoomi. On the dominating coloring of graphs. 38th Annual Iranian Mathematical Conference, University of Zanjan, 3-6 Sep. 2007.
  • B. Omoomi and R. Javadi. On the b-coloring of some special graphs, 21st British Combinatorial Conference. University of Reading, 8-13 July 2007.